RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Iemets, V F

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:21
Abstract pages:93
Full texts:52

http://www.mathnet.ru/eng/person67802
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1984
1. V. F. Iemets, “Solution of an inverse scattering problem in the linearized formulation”, Zh. Vychisl. Mat. Mat. Fiz., 24:4 (1984),  615–619  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:2 (1984), 183–186
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020